An effective estimation of the bounds for the sizes of solutions of a class of Diophantine equations of the norm form
Matematičeskie zametki, Tome 33 (1983) no. 6, pp. 801-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_6_a0,
author = {S. V. Kotov},
title = {An effective estimation of the bounds for the sizes of solutions of a class of {Diophantine} equations of the norm form},
journal = {Matemati\v{c}eskie zametki},
pages = {801--806},
year = {1983},
volume = {33},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_6_a0/}
}
TY - JOUR AU - S. V. Kotov TI - An effective estimation of the bounds for the sizes of solutions of a class of Diophantine equations of the norm form JO - Matematičeskie zametki PY - 1983 SP - 801 EP - 806 VL - 33 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1983_33_6_a0/ LA - ru ID - MZM_1983_33_6_a0 ER -
S. V. Kotov. An effective estimation of the bounds for the sizes of solutions of a class of Diophantine equations of the norm form. Matematičeskie zametki, Tome 33 (1983) no. 6, pp. 801-806. http://geodesic.mathdoc.fr/item/MZM_1983_33_6_a0/